Armenian Journal of Mathematics

Items where Subject is "60-xx Probability theory and stochastic processes"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 2.

Arzumanian, Victor and Nahapetian, Boris (2015) Consistent Systems of Finite Dimensional Distributions. Armenian Journal of Mathematics, 7 (2). pp. 146-163. ISSN 1829-1163

Poghosyan, Suren (2013) Gibbs distributions of quantum systems: Cluster expansions and asymptotics of the partition function. Other thesis, Institute of Mathematics.

This list was generated on Thu Apr 19 10:59:14 2018 AMT.